MathSciNet Relay Station
MathSciNet bibliographic data
MR1934748 (2003k:90085) 90C46 (46B99 46G99 47H05 47J25 49N15)
Burachik, Regina Sandra; Svaiter, B. F. Maximal monotone operators, convex functions and a special family of enlargements. Set-Valued Anal. 10 (2002), no. 4, 297–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement